# SDR CALA2025030400475

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 57,724 hours, 21,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INBOUND EMERGENCY LIGHT TESTING, THE RH OVERWING ESCAPE GROUND ILLUMINATION LIGHT WAS INOP. SUPPORT TASK NSA EMX NR 00039 REMOVED AND REPLACED EMERGENCY RH OVER WING ESCAPE GROUND ILLUMINATION LIGHT LAMP, OPS CHECK GOOD IAW B737-800 AMM 33-51-04 DATA WAS TRANSCRIBED FROM NSA EMX NR 00039.
